MathSciNet Relay Station
MathSciNet bibliographic data
MR998509 (90h:54024) 54C60 (49A50 90C48)
Penot, Jean-Paul Metric regularity, openness and Lipschitzian behavior of multifunctions. Nonlinear Anal. 13 (1989), no. 6, 629–643.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement